MathSciNet Relay Station
MathSciNet bibliographic data
MR2049038 81Q05
Yu, Jiang; Dong, Shi-Hai; Sun, Guo-Hua Series solutions of the Schrödinger equation with position-dependent mass for the Morse potential. Phys. Lett. A 322 (2004), no. 5-6, 290–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement